# SDR AALA20111202TUL03

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 35,196 hours, 16,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STATION 200 BETWEEN LONGERON 4 TO 5 LEFT.  INSTALLED INTERNAL DOUBLER PER BOEING DRAWING SG095530001.
